| Model Number |
GAB00 |
| Medical Device Problem Codes |
Break (1069); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a - implant date: not applicable, as there is no indication that the lens was implanted.Section d6b - explant date: not applicable, as there is no indication that the lens was implanted.Section e1 - telephone number: (b)(6).Section h3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded monofocal intraocular lens (iol) was broken.Through follow up we learned that the loop broke during implantation.The cartridge came into contact with the patient.No additional information was received.
Additional Manufacturer Narrative
Corrected data: per further review of the file, code 1069 - break submitted in the initial mdr is being replaced with code 1261 - material fragmentation as customer indicated that the loop broke, which described that the haptic broke.The following field has been updated accordingly: section h6 - device code(s): 1261 - material fragmentation.Additional information: section d9 - device available for evaluation? yes.Section d9 - date returned to manufacturer: 11-sep-2025.Section h3 - device evaluated by manufacturer? yes.Device evaluation: visual inspection under magnification was performed on the suspect product.The lens was found in the base of the cartridge; however, the lens was not stuck.The lens was removed from the cartridge and observed to be coated in viscoelastic residue with one haptic detached.The lens was cleaned and inspected, and no further issues were observed.The cartridge tip was observed to be damaged.Dimensional inspection was performed on the remaining haptic confirming that the haptic width and haptic thickness were manufactured within specification.No further evaluation was performed.The complaint issue "haptic detached" was identified during product evaluation; however, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.